MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCO3020FX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Abscess (1690); Adhesion(s) (1695); Bacterial Infection (1735); Purulent Discharge (1812); Emotional Changes (1831); Erythema (1840); Fistula (1862); Incontinence (1928); Unspecified Infection (1930); Inflammation (1932); Pain (1994); Scar Tissue (2060); Seroma (2069); Urinary Tract Infection (2120); Vomiting (2144); Hernia (2240); Impaired Healing (2378); Fungal Infection (2419); Obstruction/Occlusion (2422); Confusion/ Disorientation (2553); Ascites (2596); Fluid Discharge (2686); Hallucination (4428); Unspecified Tissue Injury (4559); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hernia.It was reported that after implant, the patient experienced fluid collection, infected mesh, inflammation, seroma, abscess, hernia recurrence, staph aureus, scarring, yellow serous fluid, abdominal pain, vomiting, discharging sinuses, pain, chronic abdominal wound with purulent discharge, uti, bladder fistula, erythema, swelling, fungal infection, severe pain with walking, skin irritation, wound infection, thrush, small bowel obstruction, adhesions, agitation, physical aggression, delirium, hallucinations, & incontinence.Post-operative patient treatment included ct scan, use of indwelling drain, multiple hospitalizations, antibiotics, incision <(>&<)> drainage of abdominal wound abscess, yellow serous fluid aspirated, imaging, pain medication, exploration of abdominal wall sinus, wound care, wound vac, debridement of abdominal wound sinus, mesh removal, repair of bladder fistula, reconstruction of abdominal wall, tackers removed, ultrasound guided drainage of seroma, antifungal medication, seroma wall excision, excess skin excised, multiple hernia repair with meshes, iv antibiotics, drain placement, laparotomy, & primary repair of incisional hernia.
 
Additional Manufacturer Narrative
H6 ime e2402: sinus, physical aggression medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction: during a detailed review of the received medical records, an additional incident was identified involving a medtronic mesh for the patient reported under regulatory report #9615742-2024-01384.No device allegation were reported by the attorney for this incident.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20323416
Report Number9615742-2024-01386
Device Sequence Number7669512
Product Code FTL
UDI-Device Identifier10884521179844
UDI-Public10884521179844
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K110663
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Model NumberPCO3020FX
Device Catalogue NumberPCO3020FX
Device Lot NumberPPA0244X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2024
Supplement Date Received by Manufacturer09/26/2024
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date10/18/2024
Date Device Manufactured01/22/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROLENE MESH.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight126 KG